It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jessica on November 07, 2000 at 22:19:47:

In Reply to: Re: Starting B-5--continue Retin-A Micro or not? posted by Chris1 on November 07, 2000 at 12:07:02:

:
: Hey Jessica:

: I don't think it's a good idea to discontinue taking Retin-A now, because you've been taking it for 8 weeks now and it takes time to work. I think it's between 7-12 weeks when people begin to feel the change in their skin, if it works for them. Don't do that, I guess you should stick with it for some time more.

: As far as your fear about this combination making your skin dry is concerned, no problem, just reduce the intake of B5 caps till you feel comfortable with the dryness.

: For most of the people B5 doesn't make you worse before you get better, the closest reason being that the way it works is by making the fat metabolism more efficient; it's not trying to collect the toxins and remove them from your body through the skin. However, some people have reported an initial breakout; not sure whether it's because of B5 or some other reason.

: Hope I helped.

: Take care.

: Chris1--Thanks for your advice. I am wondering if you have any information on the effects of B-6 and B-12 on B-5. I skimmed the report on B-5 and I thought I saw something about B-6 and B-12 inducing acne. However, I may have misread or misunderstood this. I am concerned because I take a multi vitamin w/ B-6 and B-12 in it. Also do you know anything about B-5 making you anxious or jittery? I took 2grms. today and that's how I'm feeling but it might not be related. Anyway, I'm feeling fine otherwise. Thanks again.


Follow Ups

All times are GMT -7. The time now is 11:17 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!